Nursing · Pediatric Emergency and Poisoning
A child is brought to the emergency department after ingesting an unknown drug in an unknown amount. On assessment: GCS 4, HR 80 bpm, RR 20/min, BP 70/50 mmHg, RBS 36 mg/dL. Which drug poisoning is most suspected?
- 1ACE inhibitors
- 2Beta blocker✓
- 3Calcium channel blocker
- 4Cholinesterase
Correct answer
Beta blocker
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Nursing?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Pediatric Emergency and Poisoning?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Nursing · Pediatric Emergency and Poisoning